Discontinuous semilinear differential equations and multiple valued maps. (English) Zbl 0413.35031


35J60 Nonlinear elliptic equations
35D05 Existence of generalized solutions of PDE (MSC2000)
35K55 Nonlinear parabolic equations
35L60 First-order nonlinear hyperbolic equations
35K60 Nonlinear initial, boundary and initial-boundary value problems for linear parabolic equations
35R05 PDEs with low regular coefficients and/or low regular data
35J65 Nonlinear boundary value problems for linear elliptic equations
35L70 Second-order nonlinear hyperbolic equations
54C60 Set-valued maps in general topology
Full Text: DOI


[1] H. Brézis, Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland, Amsterdam, 1973. MR 50 # 1060. · Zbl 0252.47055
[2] P. J. McKenna and J. Rauch, Strongly nonlinear perturbations of nonnegative boundary value problems with kernel, J. Differential Equations 28 (1978), no. 2, 253 – 265. · Zbl 0405.34019
[3] J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod; Gauthier-Villars, Paris, 1969 (French). · Zbl 0189.40603
[4] Walter A. Strauss, On weak solutions of semi-linear hyperbolic equations, An. Acad. Brasil. Ci. 42 (1970), 645 – 651. · Zbl 0217.13104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.